I currently am taking xanax .25 every six hours. Pdoc also gave me buspar but have pill phobia if don't know what there gonna do within an hour or so. He is also switching me over to klonopin 1 mg a day with no xanax taper is this normal.? I wanna try gabapentin with klonopin and no buspar is that safe.?
Hello carrieanne and welcome to DC. I just want to mention here that every 'body' is different so you are not going to know in advance of actually trying it yourself. I would go with what your doctor is prescribing and really give it a chance to work. Perhaps you will be pleasantly surprised and feel much better than you think.
Is there a reason you want to try another combination because you aren't going to know how you do with that either. Your doctor, however, is better versed and knows you better. Can you at least try to see if this works for you for at least one month? One month isn't so long in the grand scheme of things.
What do you think about that?
I don't know about Buspar, but for me, I've been taking Gabapentin and Klonopin for 2 years now. Gabapentin certainly helps with sleeping, anger, panic disorder, and pain. A lot more but I can't remember just off the top of my head. I have to tell you that I gained weight, memory loss, and the longefty of life, from Gabapentin. I'm going to slowly get off of it because of short term memory loss. I have four docs that agree that I need to off me off it. I've taken Klonopin for many years, and I hope the Dr.'s don't take me off. I've already reduced Gab from 2400 mg to 1200 mg. I can't wait to get off of it completely and see if my memory improves. It sucks right now. You wouldn't believe it.
Our bodies are different and you may not have these problems. Have a chat with your doc and see what he thinks.
May you have peace, hope and love. Anna
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Nov 2009 • 4 answers
Posted 26 Aug 2010 • 3 answers
Posted 18 Jan 2011 • 5 answers
Posted 4 Oct 2014 • 5 answers
Posted 10 Sep 2015 • 2 answers